Cookie policy: This site uses cookies (small files stored on your computer) to simplify and improve your experience of this website. Cookies are small text files stored on the device you are using to access this website. For more information please take a look at our terms and conditions. Some parts of the site may not work properly if you choose not to accept cookies.

Join

Subscribe or Register

Existing user? Login

Shama Wagle

Lead Editor, BNF

Recent stories

  • Woman taking paracetamol

    Question from practice: Management of paracetamol overdoseSubscription

    PJ, 3 May 2014, Vol 292, No 7808Comments (2)

    Deliberate overdose with paracetamol is a common method of self harm. This is particularly true for young people of children aged under 15 years presenting to hospital after deliberate overdose, more than 50% had taken paracetamol.

Newsletter Sign-up

Want to keep up with the latest news, comment and CPD articles in pharmacy and science? Subscribe to our free alerts.